# SDR USAA920081355

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 64,947 hours, 44,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 8025703- IAH- FLT NR 280- FWD GALLEY AREA EMERG FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD. (B)
